What if I lose a birth control pill?

Answers (1)

1 Jan 2012

You will need to treat it as a missed pill. Which brand of birth control pill are you taking?

Votes: +0
countrygirl11 2 Jan 2012

BYAZ so do I just continue on with the other days?

Marvell 3 Jan 2012

Yes, but you have to use extra protection until you have taken 7 consecutive active tablets or best to use extra protection for the whole month.

What happens if I miss a dose?

Missing a Beyaz pill increases your risk of becoming pregnant.

If you miss one active pill, take two pills on the day that you remember. Then take one pill per day for the rest of the pack. (BUT SINCE YOU DON"T HAVE THE SECOND PILL TO TAKE JUST HAVE TO TAKE THE NEXT PILL AS DIRECTED).

If you miss two active pills in a row in week 1 or 2, take two pills per day for two days in a row. Then take one pill per day for the rest of the pack. Use back up birth control for at least 7 days.

Expand...

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Using Birth Control and NOT pull-out method without Condom?

Can he enjaculate in me if I take birth control responsibily? I if i take birth control every day and not miss a pill, what are the chances of me ...

3 answers 13 Jun 2010

Could Yasmin be responsible to my slow weight gain?

I've been on Yasmin for 6 years and absolutely love it. I've noticed recently though that i've slowly put on weight. This could just ...

1 answer 13 Oct 2010

Does mixing Phendimetrazine and birth control affect your weight loss?

I got on Phendimetrazine approximately a month ago, and I've lost 15 lbs. I got birth control today (Ortho Tri-cyclen), but I'm afraid to ...

0 answers 6 Sep 2013

Apri - Which birth control for me?

I have mild to moderate acne that will not go away and is ruining my self-confidence. What is an oral contraceptive birth control pill that will ...

1 answer 5 Aug 2014

Lo Loestrin Fe - Has anyone noticed hair loss with this birth control?

I am currently taking avaine and I think it is causing me to lose scalp hair. Trying to find a new bc that doesn't cause that or migraines.

1 answer 5 Nov 2014